MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL; PISTON SYRINGE
Catalog Number 305060
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and il was used.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 305060 batch number#: 4250612 it was reported that the syringe 3ml ll w/ndl 18x1-1/2 blunt fill had foreign matter.The following information was provided by the initial reporter: verbatim#: rcc received a complaint via email.Email(s) attached please see the product complaint below and pictures attached.This has been reported to our internal team under case.(b)(4).(b)(4) 1ea lot number 4250612 customer comments: the staff in xx pulled item 305060 from the bins and notified us that it was dirty inside the unopened packaging.Cah po ordered on is unknown.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
One sample and two photos were provided to our quality team for investigation.A visual inspection was performed and embedded foreign matter was observed in the barrel.The condition observed is non-conforming per product specification.The potential root cause for the embedded foreign matter defect is associated with the molding process.These conditions are occurring below their expected frequency so, no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 4250612.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 3ML LL W/NDL 18X1-1/2 BLUNT FILL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20860366
Report Number1213809-2024-00925
Device Sequence Number3864482
Product Code FMF
UDI-Device Identifier30382903050605
UDI-Public(01)30382903050605(11)240906(17)290831(10)4250612
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305060
Device Lot Number4250612
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown